# SDR N6WA2012121401

- Difficulty date: December 14, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 26,221 hours, 18,500 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Obstructed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE HATCH LEAKING.  REMOVED DEBRIS FROM DOOR SEAL AND STRIKER, INSPECTED AROUND HATCH & SEAL WITH NO DAMAGE NOTED IAW AMM 52-22-00.  NO LEAKS DEFECTED AT THIS TIME.
